# SDR AALA20001561

- Difficulty date: September 18, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N77080
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 626
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FOUND DURING OVERNIGHT MAINTENANCE, SEAT MOUNTED EMERGENCY EXIT LIGHT AT 24G INOPERATIVE.  SECURED EMERGENCY EXIT LIGHT CANNON PLUG AT SEAT 24G.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
